• ashley h ashley h
    September 13, 2009
    i have a UTI and now i have small sores
    ashley h ashley h
    September 13, 2009

    i went to the doctor two days ago and they told me i have a 
    UTI. the day after i started to see lil sores. i havent had sex in 4 months and i figured you cant get stuff like that from your boyfriends fingures. could the sores be part of the UTI and go away with the antibiotic

     

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Paul September 13, 2009
    Paul
    September 13, 2009

    I would thin it possible that they are related to the UTI by your skin being irritated but, there are other things it could be, including an infection or an STD. In other words it could be anything. What you need to do is see what happens next, whether they fade away with the UTI, or remain, or even get worse. In that case you should absolutely see your doctor for a diagnosis and to do that, they will need to see them and test, if necessary. 

     

    For more information on your UTI, you can read this article written by Merely Me, the community leader on this site. You call them sores, not bumps or pimples..., so I won't refer you to her article about bumps unless you want. Sores are a worrisome symptom and you should not allow them much time to worsen, okay? See a doctor if there is any doubt.

    READ MORE
    • ashley h
      September 13, 2009
      ashley h
      September 13, 2009

      I read that article and the bumps or what ever they are don't look like any of those and i have one on my leg to

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.